Function groups in Kleinian groups.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 181-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__292_2_164909,
author = {Teruhiko Soma},
title = {Function groups in {Kleinian} groups.},
journal = {Mathematische Annalen},
pages = {181--190},
year = {1992},
volume = {292},
number = {2},
zbl = {0739.30033},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164909/}
}
Teruhiko Soma. Function groups in Kleinian groups.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 181-190. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164909/